Publications: Jerome Scherer


  1. Conditional flatness and admissibility of a reflector in a semi-abelian category, with Marino Gran. Available on the MathArXiv, August 2022, 2208.03453
  2. Non-existence of fiberwise localization for crossed modules, with Olivia Monjon and Florence Sterck. Available on the MathArXiv, July 2022, 2207.09702

Accepted for publication

  1. Floyd’s manifold is a conjugation space, with Wolfgang Pitsch. To appear in Annali della Scuola Normale Superiore di Pisa, Classe di Scienze. Available on the MathArXiv (May 2021): 2105.04868


  1. Conjugation spaces are cohomologically pure, with Wolfgang Pitsch and Nicolas Ricka. Proceedings of the London Math. Soc. (3) 123 (2021), no. 3, 313–344. This is the accepted version of the following article: Conjugation spaces are cohomologically pure, which has been published in final form at [ProcLMS], copyright © Wiley. Available on the MathArXiv (revised version, October 2020): 1908.03088
  2. Realizing doubles: a zoo of conjugation spaces, with Wolfgang Pitsch, Proceedings of the Royal Society of Edinburgh Sec. A, 151 (2021), 509–524. Available on the MathArXiv (November 2019 version): 1911.13140
  3. Cellular covers of local groups, with Ramón Flores. This is a preprint of an article published in the Mediterranean J. Math. The final authenticated version is available online at: Available on Springer link. On the MathArXiv: 1707.08021
  4. A Torus Theorem for homotopy nilpotent groups, with Cristina Costoya and Antonio Viruel, Arkiv Math 56 (2018), 53-71.
  5. Relative homological algebra via truncations, with Amnon Neeman, Wojciech Chachólski and Wolfgang Pitsch, Doc. Math. 23 (2018), 895-937On the MathArXiv: 1702.05357
  6. Localization genus, with Jesper Møller, Publ. Mat. 61 (2017), 259-281. On the MathArXiv: 1506.05711
  7. Homotopy excision and cellularity, with Wojciech Chachólski and Kay Werndli, Annales de l’Institut Fourier 66 (2016), no. 6, 2641-2665. On the MathArXiV: 1408.3252
  8. Cellular properties of nilpotent spaces, with Wojciech Chachólski, Emmanuel Dror Farjoun, and Ramón Flores, Geometry and Topology 19-5 (2015), 2741–2766. DOI 10.2140/gt.2015.19.2741. On the mathArXiV: 1401.3975
  9. Goodwillie calculus and Whitehead products with Boris Chorny, Forum Math. 27 (2015), no. 1, 119-130.  On the mathArXiV: 1109.2691
  10. Conditionnally flat functors on spaces and groups, with Emmanuel Dror Farjoun, Collectanea Math. 66 (2015), no.1, 149-160. DOI 10.1007/s13348-013-0102-7. The final publication is available at
  11. Nilpotent p-local finite groups, with José Cantarero and Antonio Viruel, Arkiv för Matematik: Volume 52, Issue 2 (2014), 203-225, doi:10.1007/s11512-013-0181-4, On the mathArXiV: The final publication is available on
  12. Topological complexity of H-spaces with Greg Lupton, Proc. Amer. Math. Soc. 141 (5), 2013, 1827-1838, S 0002-9939(2012)11454-6, on the mathArXiV: 1106.3399
  13. Conjugation spaces and equivariant Chern classes with Wolfgang Pitsch, Bull. Belg. Math. Soc. Simon Stevin 20, 2013, 77-90. On the mathArXiV: 1112.4357
  14. Injective classes of modules with Wojciech Chachólski and Wolfgang Pitsch, J. Algebra Appl. 12 (4), 2013, 13 pages; Electronic version of the article doi/10.1142/S0219498812501885 © World Scientific Publishing Company: journal of algebra and its applications.
  15. Spaces with Noetherian cohomology with Kasper Andersen, Natàlia Castellana, Vincent Franjou and Alain Jeanneret, Proceedings of the Isle of Skye Conference, Proc. Edinburgh Math. Soc. (2013) 56, 13-25. DOI: 10.1017/S0013091512000193. On the mathArXiV: 1102.2755
  16. Noetherian loop spaces with Natàlia Castellana and Juan A. Crespo, on the mathArXiV: 0903.1701 Journal of the European Math. Soc. 13 1225–1244, Copyright © EMS2011, DOI 10.4171/JEMS/279.
  17. Can one classify finite Postnikov pieces? with Jesper Møller, the published version is here: doi 10.1112/blms/bdq027, on the mathArXiV: 0908.3393 Bulletin of the London Math. Soc. 42 2010, 661–672.
  18. Generalized orientations and the Bloch invariant with Michel Matthey and Wolfgang Pitsch, on the mathArXiV: KT/0607496, this is the Cambridge Journals Online published version Journal of K-Theory 6 2010, Issue 02, 241–261, Copyright © ISOPP 2009, DOI:10.1017/is009009019jkt093.
  19. Homotopy exponents for large H-spaces with Wojciech Chachólski, Wolfgang Pitsch and Don Stanley, on the mathArXiV: 0804.1470  Int. Math. Res. Not. IMRN 2008 2008, no. 16, 5 pp.
  20. Homology exponents for H-spaces with Alain Clément, on the mathArXiV: AT/0612276 Revista Iberoam. Mat. 24 2008, no. 3, 963–980.
  21. Cohomological finiteness conditions: spaces versus H-spaces with Natalia Castellana and Juan A. Crespo Enseign. Math. (2) 54 2008, 68 – 70. This 2 page long note belongs to “Guido’s book of conjectures”.
  22. Representations of spaces with Wojciech Chachólski, on the mathArXiV: AT/0511577 Algebr. Geom. Topol. AGT , 8 2008, 245-278.
  23. A connection between cellularization for groups and spaces via two-complexes with José L. Rodríguez, on the mathArXiV: AT/0702607 J. Pure Appl. Algebra 212 2008, 1664-1673. doi: 10.1016/j.jpaa.2007.11.002
  24. On the cohomology of highly connected covers of finite Hopf spaces with Natalia Castellana and Juan A. Crespo, on the mathArXiV: AT/0607201 Adv. Math. 215 2007, 250-262. doi: 10.1016/j.aim.2007.03.011
  25. Cellularization of classifying spaces and fusion properties of finite groups with Ramón J. Flores, on the mathArXiV: AT/0507139 J. London Math. Soc. 2007; doi: 10.1112/jlms/jdm031
  26. Relating Postnikov pieces with the Krull filtration: A spin-off of Serre’s theorem with Natalia Castellana and Juan A. Crespo, on the mathArXiV: AT/0507140 Forum Math. 19 Number 3 (2007), 555-561; doi: 10.1515/FORUM.2007.021
  27. Deconstructing Hopf spaces with Natalia Castellana and Juan A. Crespo, on the mathArXiV: AT/0404031) Invent. Math. 167 Number 1 (2007), 1-18; doi: 10.1007/s00222-006-0518-8 The original publication is available at
  28. Postnikov pieces and BZ/p-homotopy theory with Natalia Castellana and Juan A. Crespo, on the mathArXiV: AT/0409399) Trans. Amer. Math. Soc. 359 Number 3 (2007), 1099-1113.
  29. Non-simple localizations of finite simple groups with José L. Rodríguez and Antonio Viruel, on the mathArXiV: AT/0210405) J. Algebra 305 (2006), 765-774. DOI information: 10.1016/j.jalgebra.2006.06.041 available online YJABR11204
  30. Homotopy pull-backs up to localization with Wojciech Chachólski and Wolfgang Pitsch, on the mathArXiV: AT/0501250 in An Alpine Anthology of Homotopy Theory, Proceedings of the Arolla Conference on Algebraic Topology 2004 Contemp. Math. 399 (2006), 55-72.
  31. Fiberwise localization and the cube theorem with David Chataur, on the mathArXiV: AT/0303062 Comment. Math. Helv. 81 (2006), 171-189.
  32. On the homotopy groups of p-completed classifying spaces with Natalia Castellana and Juan A. Crespo, on the mathArXiV: AT/0501442 Manuscripta Math.118 number 3 (2005), 399-409.
  33. On localizations of torsion abelian groups with Lutz Strüngmann and José L. Rodríguez Fundamenta Mathematicae 183 (2004) 123-138.
  34. Realizing operadic plus-constructions as nullifications with David Chataur and José L. Rodríguez, on the mathArXiV: AT/0301130  K-Theory 33 (2005) 1-21
  35. Preservation of perfectness and acyclicity: Berrick and Casacuberta’s universal acyclic space localized at a set of primes with José L. Rodríguez and Antonio Viruel Forum Math. 17 (2005) 67-75 (On the mathArXiV: GR/0301325)
  36. Homology fibrations and ”group-completion” revisited with Wolfgang Pitsch  Homology, Homotopy, and Applications 6 (2004) 153-166.
  37. Finite simple groups and localization with José L. Rodríguez and Jacques Thévenaz Israel J. Math. 131 (2002) 185-202.
  38. Homotopy colimits in model categories with Wojciech Chachólski Memoirs of the Amer. Math. Soc. 155, Number 736 (2002). (On the mathArXiV: AT/0110316)
  39. Cellular approximations using Moore spaces with José L. Rodríguez in Cohomological Methods in Homotopy Theory Progress in Mathematics 196, Birkhauser Verlag (2001), 357-374.
  40. Homological localization preserves 1-connectivity with Carles Casacuberta in Une Dégustation Topologique, Homotopy Theory in the Swiss Alps, Proceedings of the Arolla Conference on Algebraic Topology 1999 Contemp. Math. 265 (2000) 1-6.
  41. Universal Exponents for high-dimensional Gamma Groups Expo. Math. 13 (1995), 455-468.